Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

177 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have heart fluttering. Do i need medical attention ?

Every now and then (once of twice per week) I feel a fladdering on my heart . Must I consult my doctor? I am 59 years of age and on Co-Diovan 160/12.5 pills .
Sat, 28 Jan 2012
Report Abuse
Question is related to
Drug/Medication ,  
General Surgeon 's  Response
welcome to healthcaremagic
you should consult cardiologist and get a cardiac check up and appropriate treatment
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I sometimes have a fluttering of my heart, followed by a small urge to cough. Also, sometimes it feels as though my heart is racing, but this doesn t happen all the time - just periodically. In addition, I have pain in the heart area periodocally (maybe averaging about once a day or so).

doctor1 MD

I had a weird feeling while shopping today, it was like i might have a heart attack ,it wasnt tightning of the chest ,but a very big flutter ,normally i breathe through it if i can,but today was massive unlike the others i have felt. I am on tablets for pains for firomyalgia i need to add,along with this i have flu symtoms and blocked nose after having the flu jab in december,i also have hissing on anf off in my head.

doctor1 MD

hi i have had a fluttering or hard heart beat for over a year now. i do suffer from aniexty but take no meds except a tranqlizer once in a while. i feel like my heart beats hard then a feeling of a head rush. do i need to go rushing off to the doctor.

Recent questions on  Diovan

doctor1 MD

Hi, here are a list of medications I am currently on: these are ones my arthritis doc. has perscribed: lyrica 75 mg 3x day,metholtrexate tabs 25 mg,metanx tabs 1 tab twice daily,celebrex caps 200mg 1 cap daily,folbic tabs1 tab daily,tramadol hcl tabs 50 mg one tablet 4 times dailyviibryd tabs 40 mg ,i tablet daily with food,savella tablets 50mg 1 tab twice a day,he just added buprropion sr 150 mg tablets1 tablet a day for 30 days, hydrocodone / acetaminophen5-325IB,Iam also taking dexilant DR caps 60 mg 1 cap daily for stomach,diovan tabs 320 mg 1 daily for blood pressure,L-Thyoxine tab 50 mg 1 tab daily and hydrochlorothizire 1 tab daily. I m not sure all these should go together it worries me taking so much but I am in pain most of tne much worse when standing or walking.

doctor1 MD

I had been taking Diovan for a number of years and insurance company suggested I replace Diovan with the Losartan since it was cheaper. I took 50 mg. of the Losartan yesterday morning. Noticed a tight feeling in chest yesterday afternoon. At the time I went to bed (around 12:30 a.m.) I experienced severe pain in left side of chest, radiating through back and left shoulder. Took two nitro pills and dropped off to sleep. Upon arising this a.m. I again experienced pain in the same area, got a little scared and got very hot. Tried to stay calm, ate some breakfast and felt some better. Also, severe hurting in upper right arm where large muscles join together. I had a heart attack latter part of 2005 and diagnosed several years ago with fibromyalgia. I am 77 years old, active for my age, caring for 88-year-old husband who suffered a stroke six months ago. I hesitate to go to ER this a.m. due to home situation and long wait getting medical attention.

doctor1 MD

I stopped smoking 11/28/11 with the use of chantix. about 12/7/11, after about 30 days of feeling GREAT i had a chest pain that hit so hard it sent me to the floor. These pains are still happening and the dr says its intacostral pulled ligament. Now it is almost two months later hi have high blood pressure that i have never had before my arms tingle and go dead to the point that the bone has the worst pain i have ever felt, but i can move them it is distroying my life. The dr cganged my blood pressure med from diovan 80 mg q day to allopurinal10 mg q day and i am on 10 mg paxil althou the pain and my type a personality are causing depression. I THINK I WOULD RATHER SMOKE AND HAVE A BETTER QUALITY OF LIFE TAN THIS HELL IM GOING THROUGH. i hace had ct of heart done and all tests and blood work are normal. I dont know what to do at this point and dont feel the dr is taking me seriously!!

doctor1 MD

I have high blood pressure and my doctor put me on Diovan. I constantly feel like my heart is over exerting itself, even talking makes me feel like I can't breath and I'm constantly trying to get a good breath of air. She still wants me to take this medicine and I cannot function on it. Should I keep taking it.

doctor1 MD

My MPV came back at 10.7 fL, lab reference range of 6.0 to 10.8 fL. Platelet count is 216k/uL. All other CBC components look good. Full CBC is attached. All other tests related to the nephrology work up came back normal. Thoughts?

doctor1 MD

I am 78 years old and in reasonably good condition for that age. I have been taking prilasec anti-acid 30 mg a day for years --lately even with those pills I have been awakened nightly with bloating . I started taking over the counter gas pills...

doctor1 MD

I have a constant cough and at times cough up flem almost similar to the white of an egg. I have been checking my medications and have possibly narrowed it down to possibly diovan . Although I have been on this for awhile, can it still affect me....